# SDR DL76S971625

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIREP - EMERGENCY OVERWING RIGHT EMERGENCY TRACK LIGHTING FLOOR LIGHT DAMAGED.  REINSTALLED LIGHT IN FLOOR TRACK.
